Publication
Title
Wigner distribution functions for complex dynamical systems : a path integral approach
Author
Abstract
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2013
ISSN
0378-4371
Volume/pages
392:2(2013), p. 326-335
ISI
000311135200004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.10.2012
Last edited 31.10.2018
To cite this reference